Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

What is causing itching and redness all over my body?

Hi Doctor, I m 33 years old . I have severe itching all over the body . This causes redness which disappears after a while. I had a blood test prescribed by my doctor in which total WBC count is 10,200 CELLS/CU.MM and Polymorphs Is 71% . I had some antibiotics , but still now I m troubled with itching. Pls help me to overcome this.
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response
Dear friend, welcome and thanks for entrusting your query here at HCM !

Did the problem begin after antibiotic course?
Are there weals (red, raised itchy lesions) over the skin?
Is there yellow jaundice?

First possibility is an allergic reaction.
See if eosinophil count in the blood test is raised.
You will need an anti-allergic like cetrizine and a steroid to tackle the allergy.
Cause should be removed (e.g. antibiotic which caused to be stopped)

Please see your doctor to consider these possibilities.
If not allergy, jaundice can cause itching sometimes.

I hope you are fully satisfied with the guidance I gave.
I would be glad to answer any further queries.
Thank you and Good luck !
Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor